hi there i was reading some of your posts on the plan b pill...and of course i have a question. im 41 btw... :) i took the plan b pill and a few days after had several days of bleeding...not spotting. almost like a real period...got the cramps ect. that was like 2 weeks ago. now i am expecting to have my period nowish....so i was happy last night when it looked like it was starting. there was bright red....but the next day its less amount and just that brown color. my question is ...well would having that much bleeding effect this period to the extent of it being almost not there because i 'shed' everything out 2 weeks ago and there isnt much "buuilt up" yet for the full amout? but still "have" my period? do i make any sense? llol..any help would be great. i use the contraceptive film otherwise. i cant be on the pill because im over 35 and yes..i smoke...and thats a whole other issue. im not so sure about the mini pill as i have used it before but after being so spoiled with the regular pill i would mess up the time i took it...and thats no good. i might look into them again as i hear they are improved. ok sooo any help would be wonderful...thank you so much for your time....have a great day!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.